# SDR DL73E990287

- Difficulty date: February 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N369DL
- Make and model: Boeing 737-2S3
- Aircraft serial: 21776
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Nr 1
- Component: 915F2127
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENG GEN FAILED SHORTLY AFTER T/O.  THERE WAS NO INDICATION ON THE OVERHEAD ELECT PANEL THAT THE GENERATOR HAD FAILED.  REPLACED GCU.
